Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 26, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Sep 17, 2018, 7:40 AM EDT for Edgecombe County, Halifax County, Nash County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2018, 7:40 AM EDT (11:40 UTC)
- Expired
- Sep 17, 2018, 8:04 AM EDT
- In force
- 24 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 82 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 11.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
087
WFUS52 KRAH 171140
TORRAH
NCC065-083-127-171215-
/O.NEW.KRAH.TO.W.0026.180917T1140Z-180917T1215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
740 AM EDT MON SEP 17 2018
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Northeastern Nash County in central North Carolina...
Northwestern Edgecombe County in central North Carolina...
West central Halifax County in central North Carolina...
* Until 815 AM EDT
* At 740 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Dortches, or near Rocky Mount, moving north at 25
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Rocky Mount, Dortches, Enfield, Whitakers, Glenview and Battleboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3597 7774 3599 7784 3626 7783 3621 7757
TIME...MOT...LOC 1140Z 194DEG 23KT 3601 7778
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Ellis3 follow-up statements
227
WWUS52 KRAH 171154
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
754 AM EDT MON SEP 17 2018
NCC065-171204-
/O.CAN.KRAH.TO.W.0026.000000T0000Z-180917T1215Z/
Edgecombe NC-
754 AM EDT MON SEP 17 2018
...THE TORNADO WARNING FOR NORTHWESTERN EDGECOMBE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3614 7765 3614 7767 3615 7768 3615 7770
3611 7771 3605 7775 3604 7776 3606 7784
3626 7783 3621 7757
TIME...MOT...LOC 1154Z 194DEG 23KT 3610 7775
$$
NCC083-127-171215-
/O.CON.KRAH.TO.W.0026.000000T0000Z-180917T1215Z/
Nash NC-Halifax NC-
754 AM EDT MON SEP 17 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR
NORTHEASTERN NASH AND WEST CENTRAL HALIFAX COUNTIES...
At 754 AM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Dortches, or 10 miles north of Rocky
Mount, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Enfield, Whitakers, Glenview and Battleboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3614 7765 3614 7767 3615 7768 3615 7770
3611 7771 3605 7775 3604 7776 3606 7784
3626 7783 3621 7757
TIME...MOT...LOC 1154Z 194DEG 23KT 3610 7775
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ellis459
WWUS52 KRAH 171201
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
801 AM EDT MON SEP 17 2018
NCC083-127-171215-
/O.CON.KRAH.TO.W.0026.000000T0000Z-180917T1215Z/
Nash NC-Halifax NC-
801 AM EDT MON SEP 17 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR
NORTHEASTERN NASH AND WEST CENTRAL HALIFAX COUNTIES...
At 801 AM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Dortches, or 13 miles north of
Rocky Mount, moving north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Enfield, Whitakers, Glenview and Battleboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3621 7766 3618 7767 3616 7768 3615 7768
3615 7770 3611 7771 3605 7775 3604 7776
3606 7784 3626 7783 3622 7765
TIME...MOT...LOC 1201Z 194DEG 23KT 3614 7774
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ellis102
WWUS52 KRAH 171204
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
804 AM EDT MON SEP 17 2018
NCC083-127-171214-
/O.CAN.KRAH.TO.W.0026.000000T0000Z-180917T1215Z/
Nash NC-Halifax NC-
804 AM EDT MON SEP 17 2018
...THE TORNADO WARNING FOR NORTHEASTERN NASH AND WEST CENTRAL HALIFAX
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3621 7766 3618 7767 3616 7768 3615 7768
3615 7770 3611 7771 3605 7775 3604 7776
3606 7784 3626 7783 3622 7765
TIME...MOT...LOC 1203Z 194DEG 23KT 3616 7773
$$
EllisWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 17, 5:35 AM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Sep 17, 5:35 AM EDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 535 AM EDT Mon Sep 17 2018 .SYNOPSIS... The center of Tropical Depression Florence will move northeast across Pennsylvania today and off the Northeast and Mid Atlantic coast tonight through Tuesday. A trailing surface front will extend down through the Appalachians through this evening, before pushing eastward across the Carolinas tonight through Tuesday night. Drier air and warm weather will follow for Wednesday into Friday as high pressure builds over the area. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 505 AM Monday... Low level mass convergence and intense moisture transport persists over the E CWA, while a band of convection extends through north- central and southwest sections, generating a narrow band of an additional 1-4" of torrential rainfall over areas that certainly don't need any more rain. As the center of Florence tracks from NE KY up through far S OH into PA today, a band of DPVA extending to its ESE will track northward, exiting NC this morning and finally bringing an end to the widespread heavy tropical rainfall over central NC. Will leave the flash flood watch in place until its scheduled expiration time at 8 am, although it's likely that some areas will still be under the gun with heavy rain for another hour or two past that time. A significant dry slot noted on GOES water vapor imagery channels will punch in from the WSW this morning and shunt the highest PW to the E, as mid level winds veer around to SSW. But low level flow will continue out of the SSE with steady moisture transport, so will maintain high chance pops, especially N, through the day. Models depict high MUCAPE peaking at 2000-3000 J/kg this afternoon (although this may be muted by subtle late-day warming 700-600 mb), along with 25-30 kts of deep layer shear, and a few strong to severe storms are not out of the question today, with the greatest risk over the west half of the CWA, where the HREF depicts a resurgence of decent updraft helicity maxima this afternoon. Expect mostly cloudy skies today, more clouds north than south, with highs in the low 80s N to mid 80s S. Scattered convection is expected to spread east into the E CWA this evening/tonight, and will retain chance pops in the east through the night ahead of the front. Lows from around 70 to the mid 70s. -GIH && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 535 AM Monday... As the remnant Florence low heads into the Northeast, trailing positively tilted mid level and surface troughs will cross central NC. Scattered storms should develop once again, this time restricted to eastern sections within marginal to moderate instability. Western sections will become much more stable as winds aloft swing around to westerly, and overall deep layer shear will lessen, which will limit storm intensity in the afternoon. Expect highs from the low 80s NW, under considerable cloudiness, trending to the upper 80s SE. Much drier air will advect in Tue evening behind the trough, leading to clearing skies and lows in the mid 60s to around 70. -GIH && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... As of 100 AM Monday... Much drier weather is expected Wednesday through Saturday. The next chance of afternoon thunderstorms has been delayed until Sunday (mainly in the NW-N zones). So, a much needed period to dry and clean up. High pressure will be over the region Wednesday into Friday and Saturday, then shift offshore Saturday night. Mostly clear/mostly sunny weather is expected. By Sunday, a cold front is expected to approach from the north bringing a chance of showers and thunderstorms, mainly in the afternoon. Lows in the 60s will be common through Saturday, with 65-70 Sunday. Highs generally in the 80s (82-88). && .AVIATION /06Z MONDAY THROUGH SATURDAY/... As of 220 AM Monday... 24 Hour TAF period: Mainly MVFR and IFR conditions in place across the forecast area this evening as the trailing rainbands of Tropical Depression Florence continue to rotate through the area. At this time, the Triad terminals and KFAY are in a bit of a lull as far as convection is concerned but KRDU and KRWI could have several hours of continuous rain this morning. Periodic rain could remain through the day today but should taper off in intensity and coverage. VFR conditions will return from south to north later this afternoon with even the Triad sites scattering out to VFR by 21Z. Fog and low stratus will continue to be an issue during the early morning hours on Tuesday morning with concentration of lowest ceilings at the Triad terminals where very low ceilings could be experienced. Mainly MVFR conditions overnight Monday night into Tuesday morning at all other TAF sites. Long Term: Adverse conditions may come and go over the next several days as Tropical Depression Florence continues to move north and then returns through the area in the form of a cold front on Tuesday. Wednesday should see a return to VFR conditions over the entire forecast area and should remain in place through the end of the week. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT this morning for NCZ021>025-038>042- 073>078-083>086-088-089. && SYNOPSIS...Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Badgett AVIATION...Ellis
Hazardous weather outlook, Sep 17, 5:32 AM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 532 AM EDT Mon Sep 17 2018 NCZ021>025-038>042-073>078-083>086-088-089-180945- Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham- Wake-Johnston-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 532 AM EDT Mon Sep 17 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Scattered storms are expected this afternoon. A few of these storms could become strong, with small hail and wind gusts over 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, however storm spotters are encouraged to report any significant weather to the National Weather Service. NCZ007>011-026>028-043-180945- Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson- 532 AM EDT Mon Sep 17 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Heavy downpours will remain possible this morning, producing an additional inch of rain and worsening any lingering flooding from Florence. Scattered storms are expected this afternoon. A few of these storms could become strong, with small hail and wind gusts over 40 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, however storm spotters are encouraged to report any significant weather to the National Weather Service.
In the hours before
Local storm report, Sep 17, 6:08 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
608 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM TORNADO 4 N GOLDSBORO 35.44N 77.98W
09/17/2018 WAYNE NC 911 CALL CENTER
TREES REPORTED DOWN ON WILLIAM COURT.
&&
BLAESLocal storm report, Sep 17, 6:25 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
625 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FLASH FLOOD 1 SW WILSON 35.73N 77.93W
09/17/2018 WILSON NC EMERGENCY MNGR
WIDESPREAD FLOODING IS REPORTED. MULTIPLE
LOCATIONS AROUND THE COUNTY ARE REPORTING
FLOODED STREETS AND ROADS.
&&
BLAESLocal storm report, Sep 17, 6:29 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
629 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM TORNADO 4 N GOLDSBORO 35.43N 77.98W
09/17/2018 WAYNE NC DEPT OF HIGHWAYS
TREE DAMAGE ON WILLIAM DRIVE WHICH IS
ADJACENT TO WILLIAM COURT.
&&
BLAESLocal storm report, Sep 17, 7:16 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
716 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM TORNADO ELM CITY 35.81N 77.87W
09/17/2018 WILSON NC 911 CALL CENTER
TREES AND POWERLINES DOWN WITH SOME
BUILDINGS DAMAGED IN ELM CITY.
&&
BLAESSpecial weather statement, Sep 17, 7:23 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
723 AM EDT MON SEP 17 2018
NCZ039-040-171200-
Chatham NC-Randolph NC-
723 AM EDT MON SEP 17 2018
...A STRONG THUNDERSTORM SHOWING SIGNS OF ROTATION WILL AFFECT
SOUTHEASTERN RANDOLPH AND NORTHWESTERN CHATHAM COUNTIES UNTIL 800 AM
EDT...
At 723 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles east of North Carolina Zoo, moving northeast at 30 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Siler City, Coleridge and Hasty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.
&&
LAT...LON 3584 7951 3584 7948 3579 7923 3551 7956
3551 7957 3557 7965
TIME...MOT...LOC 1123Z 214DEG 25KT 3560 7958
MORROWLocal storm report, Sep 17, 7:26 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
726 AM EDT MON SEP 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD LUCAMA 35.64N 78.01W
09/17/2018 WILSON NC 911 CALL CENTER
SEVERAL ROADS FLOODED INCLUDING ROUTE 301
AND PLACES THAT TYPICALLY DO NOT FLOOD.
&&
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 8:06 PM EDT | Special Weather Statement | RAH | Randolph | 39 min |
| Sep 16, 8:32 PM EDT | Special Weather Statement | RAH | Montgomery, Richmond | 43 min |
| Sep 16, 9:12 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Randolph | 48 min |
| Sep 16, 9:51 PM EDT | Special Weather Statement | RAH | Durham, Person | 24 min |
| Sep 16, 10:07 PM EDT | Special Weather Statement | RAH | Cumberland | 38 min |
| Sep 16, 10:27 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 78 min |
| Sep 16, 10:31 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Sep 16, 11:39 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Sampson | 66 min |
| Sep 17, 12:10 AM EDT | Tornado Warning | RAH | Cumberland, Sampson | 35 min |
| Sep 17, 12:50 AM EDT | Tornado Warning | RAH | Sampson, Wayne | 14 min |
| Sep 17, 2:12 AM EDT | Flash Flood Warning | RAH | Johnston, Nash, Wayne, Wilson | 8 hr |
| Sep 17, 3:21 AM EDT | Areal Flood Advisory | RAH | Durham, Granville, Wake | 3 hr |
| Sep 17, 3:50 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 3 hr |
| Sep 17, 3:53 AM EDT | Tornado Warning | RAH | Wayne | 25 min |
| Sep 17, 4:46 AM EDT | River Flood Warning | RAH | Alamance | 47 hr |
| Sep 17, 5:13 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Wake | 9 hr |
| Sep 17, 5:19 AM EDT | Special Weather Statement | RAH | Wayne | 26 min |
| Sep 17, 5:45 AM EDT | Special Weather Statement | RAH | Durham | 45 min |
| Sep 17, 5:56 AM EDT | Tornado Warning | RAH | Wayne | 34 min |
| Sep 17, 6:43 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren, Wilson | 3 hr |
| Sep 17, 6:44 AM EDT | Areal Flood Advisory | RAH | Granville, Person | 3 hr |
| Sep 17, 6:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 32 min |
| Sep 17, 7:03 AM EDT | Flash Flood Warning | RAH | Durham, Granville, Orange, Person, Vance | 3 hr |
| Sep 17, 7:23 AM EDT | Special Weather Statement | RAH | Chatham | 37 min |
| Sep 17, 7:32 AM EDT | Tornado Warning | RAH | Durham, Orange | 17 min |
| Sep 17, 7:52 AM EDT | Special Weather Statement | RAH | Durham | 23 min |
| Sep 17, 7:54 AM EDT | Special Weather Statement | RAH | Durham | 36 min |
| Sep 17, 7:59 AM EDT | Special Weather Statement | RAH | Chatham | 31 min |
| Sep 17, 8:08 AM EDT | Special Weather Statement | RAH | Granville | 22 min |
| Sep 17, 8:15 AM EDT | Tornado Warning | RAH | Durham, Granville | 30 min |
| Sep 17, 8:25 AM EDT | Special Weather Statement | RAH | Halifax | 50 min |
| Sep 17, 8:33 AM EDT | Special Weather Statement | RAH | Orange | 27 min |
| Sep 17, 8:44 AM EDT | Special Weather Statement | RAH | Granville | 61 min |
| Sep 17, 9:38 AM EDT | River Flood Warning | RAH | Davidson, Davie | 61 hr |
| Sep 17, 9:40 AM EDT | Areal Flood Warning | RAH | Anson, Cumberland, Harnett, Hoke, Lee, Montgomery and 5 more | 8 hr |
| Sep 17, 9:43 AM EDT | Special Weather Statement | RAH | Vance | 32 min |
| Sep 17, 9:45 AM EDT | Special Weather Statement | RAH | Person | 45 min |
| Sep 17, 9:48 AM EDT | Flash Flood Warning | RAH | Granville, Person, Vance | 4 hr |
| Sep 17, 10:40 AM EDT | Special Weather Statement | RAH | Granville | 35 min |
| Sep 17, 11:53 AM EDT | Areal Flood Warning | RAH | Alamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more | 6 hr |
| Sep 17, 1:57 PM EDT | Areal Flood Warning | RAH | Durham, Granville, Person | 4 hr |
| Sep 17, 2:49 PM EDT | Special Weather Statement | RAH | Alamance, Orange | 56 min |
| Sep 17, 3:25 PM EDT | Special Weather Statement | RAH | Person | 50 min |
| Sep 17, 3:27 PM EDT | Special Weather Statement | RAH | Richmond | 48 min |
| Sep 17, 3:55 PM EDT | Special Weather Statement | RAH | Orange | 35 min |
| Sep 17, 4:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Vance | 79 min |
| Sep 17, 4:16 PM EDT | Special Weather Statement | RAH | Hoke, Richmond, Scotland | 74 min |
| Sep 17, 4:24 PM EDT | Special Weather Statement | RAH | Chatham | 66 min |
| Sep 17, 5:24 PM EDT | Special Weather Statement | RAH | Chatham | 51 min |
| Sep 17, 5:29 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Richmond, Scotland | 61 min |
| Sep 17, 5:45 PM EDT | Areal Flood Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 18 more | 3 hr |
| Sep 17, 5:59 PM EDT | Special Weather Statement | RAH | Vance | 16 min |
| Sep 17, 6:33 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Scotland | 42 min |
| Sep 17, 6:36 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 69 min |
| Sep 17, 7:08 PM EDT | Flash Flood Warning | RAH | Cumberland, Harnett, Hoke, Moore, Richmond, Scotland | 2 hr |
| Sep 17, 7:42 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 48 min |
| Sep 17, 7:50 PM EDT | Special Weather Statement | RAH | Hoke | 55 min |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.